Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on complete separation in the Stone topology


Author: G. A. Jensen
Journal: Proc. Amer. Math. Soc. 21 (1969), 113-116
MSC: Primary 06.65; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0242743-1
MathSciNet review: 0242743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson, Approximation in systems of real-valued continuous functions, Trans. Amer. Math. Soc. 103 (1962), 249-271. MR 0136976 (25:436)
  • [2] F. W. Anderson and R. L. Blair, Characterizations of certain lattices of functions, Pacific J. Math. 9 (1959), 335-364. MR 0105610 (21:4349)
  • [3] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [4] R. L. Blair, Stone's topology for a binary relation, Duke Math. J. 226 (1955), 271-280. MR 0070146 (16:1138b)
  • [5] M. Henriksen and D. G. Johnson, On the structure of a class of archimedean lattice-ordered algebras, Fund. Math. 50 (1961), 73-94. MR 0133698 (24:A3524)
  • [6] G. A. Jensen, Characterizations of the lattice of all real-valued continuous functions on a completely regular space, Dissertation, Purdue Univ., Lafayette, Ind., 1966.
  • [7] D. G. Johnson, A structure theory for a class of lattice-ordered rings, Acta Math. 104 (1960), 163-215. MR 0125141 (23:A2447)
  • [8] M. Ward, The closure operators of a lattice, Ann. of Math. 43 (1942), 191-196. MR 0006144 (3:261e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.65, 54.00

Retrieve articles in all journals with MSC: 06.65, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242743-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society